Alert archive / California / Red Flag Warnings in 2010
Red Flag Warning 5, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Jul 26, 2010, 9:16 AM PDT for Lassen County, Modoc County, California; Washoe County, Nevada. It took effect at Jul 26, 2010, 1:00 PM PDT. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 26, 2010, 9:16 AM PDT (16:16 UTC)
- In effect from
- Jul 26, 2010, 1:00 PM PDT
- Expired
- Jul 26, 2010, 6:38 PM PDT
- In force
- 6 hr
- Issued by
- NWS Reno, NV
Counties Lassen County, CA, Modoc County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 154 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 3:01 PM PDT | HEAVY RAIN 0 | 1 Nne Eagleville, CA | HEAVY RAIN AND GUSTY WINDS WITH THUNDERSTORM |
| Jul 26, 3:11 PM PDT | HAIL 0.5 | 5 Nne Reno, NV | A TRAINED SPOTTER IN BOOMTOWN REPORTED 1/2 INCH DIAMETER HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 4.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1990 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
089 WWUS85 KREV 261616 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 916 AM PDT MON JUL 26 2010 ...CRITICAL THUNDERSTORM PATTERN CONTINUES TODAY... .A CRITICAL THUNDERSTORM PATTERN WILL CONTINUE THROUGH THIS EVENING. THUNDERSTORMS WILL PRODUCE ABUNDANT DRY LIGHTNING FOR THE LOWER ELEVATIONS OF NORTHEASTERN CALIFORNIA AND WESTERN NEVADA. THUNDERSTORMS MAY HAVE SOME MODERATE TO LOCALLY HEAVY PRECIPITATION IN THE CORES...BUT FAST STORM MOTIONS WILL PROVIDE ABUNDANT DRY LIGHTNING STRIKES ON STORM PERIPHERIES AND THE THREAT OF NUMEROUS NEW FIRE STARTS. CAZ270-278-NVZ450-458-270300- /O.NEW.KREV.FW.W.0005.100726T2000Z-100727T0300Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-NORTHERN WASHOE COUNTY- 916 AM PDT MON JUL 26 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR LOWER ELEVATIONS OF NORTHEASTERN CALIFORNIA AND WESTERN NEVADA... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 270 SURPRISE VALLEY CALIFORNIA... FIRE ZONE 278 EASTERN LASSEN COUNTY. IN NEVADA...FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 458 NORTHERN WASHOE COUNTY. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. * OUTFLOW WINDS: GUSTY OUTFLOW WINDS UP TO 50 MPH. * IMPACTS: LIGHTNING MAY CREATE NEW FIRE STARTS AND COMBINE WITH STRONG OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ NVZ453-270300- /O.EXT.KREV.FW.W.0004.000000T0000Z-100727T0300Z/ WEST CENTRAL NEVADA BASIN AND RANGE- 916 AM PDT MON JUL 26 2010 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR PERSHING AND CHURCHILL COUNTY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. * AFFECTED AREA: FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. * OUTFLOW WINDS: GUSTY OUTFLOW WINDS UP TO 50 MPH. * IMPACTS: LIGHTNING WILL CREATE NEW FIRE STARTS AND COMBINE WITH GUSTY OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ CAZ273-NVZ459-270300- /O.EXT.KREV.FW.W.0004.000000T0000Z-100727T0300Z/ MONO-EASTERN ALPINE COUNTIES-MINERAL AND SOUTHERN LYON COUNTIES- 916 AM PDT MON JUL 26 2010 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR MONO AND MINERAL COUNTIES... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. * AFFECTED AREA: IN CALIFORNIA... FIRE ZONE 273 MONO COUNTY. IN NEVADA... FIRE ZONE 459 MINERAL COUNTY. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. * OUTFLOW WINDS: GUSTY OUTFLOW WINDS UP TO 50 MPH. * IMPACTS: LIGHTNING WILL CREATE NEW FIRE STARTS AND COMBINE WITH STRONG OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
1 follow-up statement
132 WWUS85 KREV 270138 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 638 PM PDT MON JUL 26 2010 . CAZ273-NVZ453-459-270245- /O.CAN.KREV.FW.W.0004.000000T0000Z-100727T0300Z/ MONO-EASTERN ALPINE COUNTIES-WEST CENTRAL NEVADA BASIN AND RANGE- MINERAL AND SOUTHERN LYON COUNTIES- 638 PM PDT MON JUL 26 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE RED FLAG WARNING. MUCH DRIER AND MORE STABLE AIR WAS MOVING INTO THE AREA AND THE BULK OF THE THUNDERSTORM ACTIVITY HAS SHIFTED EAST INTO CENTRAL NEVADA. ISOLATED THUNDERSTORMS ARE STILL POSSIBLE MAINLY EAST OF HIGHWAY 95 ACROSS EASTERN MINERAL COUNTY AS WELL AS EAST OF LOVELOCK AND FALLON. COVERAGE WILL REMAIN LOW FOR THE REST OF THE EVENING. $$ CAZ270-278-NVZ450-458-270245- /O.CAN.KREV.FW.W.0005.000000T0000Z-100727T0300Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- WESTERN NEVADA SIERRA FRONT-NORTHERN WASHOE COUNTY- 638 PM PDT MON JUL 26 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE RED FLAG WARNING. MUCH DRIER AND MORE STABLE AIR WAS MOVING INTO THE AREA AND THE BULK OF THE THUNDERSTORM ACTIVITY HAS SHIFTED NORTH AND EAST OF THE AREA. ISOLATED THUNDERSTORMS ARE STILL POSSIBLE MAINLY NORTH OF A SUSANVILLE TO GERLACH LINE THIS EVENING BUT COVERAGE IS GOING TO BE LOW FOR THE REST OF THE EVENING. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jul 26, 5:44 AM PDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jul 26, 5:44 AM PDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 544 AM PDT MON JUL 26 2010 .UPDATE... NEGATIVE TILT TROUGH PUSHING INTO THE CENTRAL CALIFORNIA COAST CONTINUES TO GENERATE THUNDERSTORMS OVER AREAS SOUTH AND EAST OF BRIDGEPORT TO LOVELOCK. WITH THE UPPER FRONT SITTING ALONG THIS LINE...MODELS PUSH A WAVE ALONG THE FRONT AND BE THE PRIMARY FOCUS FOR CONVECTION THROUGH THE REST OF THIS MORNING. NORTH OF THIS LINE SKIES ARE NEARLY CLEAR WITH NO STORMS SINCE YESTERDAY EVENING. WILL UPDATE TO REDUCE THE THUNDERSTORM COVERAGE AND LOWER CLOUD COVER FOR THE NORTHERN AREAS...AS THERE IS NO FORCING MECHANISM FOR HIGH BASED CONVECTION THIS MORNING. AFTERNOON CONTINUES TO LOOK ACTIVE FOR MOST OF THE AREA WITH ABOUT 0.75 INCHES OF PW ON THE MORNING SOUNDING. MAIN SEVERE THREATS TODAY ARE OUTFLOW WINDS TO 60 MPH AND HAIL OVER MOST OF THE AREA. FLASH FLOODING IS POSSIBLE WITH THE HIGH PW...BUT WITH CELL MOVEMENT TO THE NORTH AND NORTHEAST AT 15 MPH WILL HAVE TO RELY ON TRAINING CELLS AS THE PRIMARY MECHANISM. BRONG && .FIRE WEATHER... WILL CANCEL THE RED FLAG FOR THE TAHOE BASIN...RENO-CARSON AND POINTS NORTH. SKIES ARE CLEAR AS THE AXIS OF UPPER INSTABILITY IS FOCUSING STORMS SOUTH OF BRIDGEPORT TO LOVELOCK. DO NOT EXPECT HIGH BASED THUNDERSTORMS TO DEVELOP OVER THE NORTHERN AREAS THIS MORNING. UNDER THE UPPER INSTABILITY ABUNDANT LIGHTNING HAS OCCUR ED WITH RAINFALL AMOUNTS BELOW 0.05 INCHES...OVER MONO...MINERAL AND EASTERN CHURCHILL COUNTIES. BASED ON SURFACE OBSERVATIONS AT THE MAMMOTH AIRPORT...CLOUD BASES WITH THESE CELLS ARE NEAR 14000 FEET. && .PREVIOUS DISCUSSION... /ISSUED 325 AM PDT MON JUL 26 2010/ SHORT TERM... ELEVATED THUNDERSTORMS WITH DRY LIGHTNING ARE ONGOING THIS MORNING FROM MONO COUNTY NORTHWARD INTO CENTRAL NV. THIS ACTIVITY IS MAINLY FOCUSED ALONG A TROPOPAUSE FOLD NEAR THE LEFT EXIT REGION OF THE JET. MODELS INDICATE LITTLE CHANGE IN THE POSITION OF THESE FEATURES THROUGH 18Z...SO EXPECT THE THUNDERSTORM ACTIVITY THIS MORNING TO REMAIN OVER MONO-MINERAL-CHURCHILL-PERSHING COUNTIES. FOR ALL OTHER AREAS...THUNDERSTORMS WILL PROBABLY NOT REDEVELOP UNTIL AFTER 18Z WHEN SURFACE HEATING/INSTABILITY COME INTO PLAY. LAUNCHED A SPECIAL 06Z BALLOON THIS MORNING TO GET A BETTER IDEA OF HOW MOISTURE AND INSTABILITY ALOFT HAS CHANGED AFTER YESTERDAY EVENINGS STORMS. THE 06Z SOUNDING SHOWED A SUBSTANTIAL INCREASE IN MOISTURE JUST IN THE PAST 6 HOURS WITH PWATS AROUND 0.80 INCH. WITH FEWER CLOUDS EXPECTED THIS MORNING OVER THE CNTRL/NRN SIERRA AND WRN NV VALLEYS...SHOULD SEE THUNDERSTORMS DEVELOP OVER THE HIGHER TERRAIN BY LATE MORNING AS STRONG SURFACE HEATING...INCREASING MOISTURE...AND WEAK HEIGHT FALLS CONTRIBUTE TO RAPID DESTABILIZATION. STORMS SHOULD TRANSITION FROM DRY TO WET BY LATE MORNING AS THEY BECOME LESS ELEVATED IN NATURE AND MORE SURFACE BASED. MODERATE 3-8 KM SHEAR AND INSTABILITY COULD ALLOW A FEW STORMS TO BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED SEVERE HAIL. THE JET AND UPPER LEVEL TROUGH ARE NOT EXPECTED TO MOVE MUCH THROUGH TUESDAY MORNING. WITH SUFFICIENT ELEVATED INSTABILITY REMAINING IN PLACE DURING THIS TIME...CONTINUED TO MENTION A SLIGHT CHANCE OF THUNDERSTORMS FOR MONDAY NIGHT INTO TUESDAY MORNING FOR MONO-MINERAL AND CHURCHILL-PERSHING COUNTIES. THESE NOCTURNAL STORMS WOULD BE WEAK/ELEVATED IN NATURE...WITH VERY LITTLE RAINFALL. THUNDERSTORM ACTIVITY SHOULD AGAIN INCREASE TUESDAY AFTERNOON...MAINLY IN AREAS EAST OF 395...AND WITH LESS COVERAGE THAN TODAY. WEDNESDAY WILL SEE CLEARING WITH DRIER AIR SETTLING IN AND LIGHT AFTERNOON SOUTHWEST WINDS. MAX TEMPS WILL REMAIN NEAR TO JUST SLIGHTLY ABOVE SEASONAL AVERAGES TODAY THROUGH WEDNESDAY. SCV LONG TERM...THURSDAY THROUGH SUNDAY... MINIMAL CHANGES TO THE FORECAST FOR THE END OF THE WEEK. MODELS IN DECENT AGREEMENT WITH TROUGH ALONG THE PACIFIC NORTHWEST COAST AND AMPLIFYING RIDGE ALONG THE FRONT RANGE OF THE ROCKIES. THIS WILL LEAVE THE SIERRA AND WESTERN NEVADA UNDER A DRY-STABLE SOUTHWEST FLOW WITH THE TYPICAL LATE AFTERNOON AND EVENING WINDS OFF THE SIERRA. TEMPERATURE GUIDANCE SHOWS VERY MINIMAL CHANGE IN HIGH AND LOW TEMPERATURE THROUGH THE WEEKEND WITH READINGS NEAR TO SLIGHTLY ABOVE NORMAL. BRONG FIRE WEATHER... CRITICAL THUNDERSTORM PATTERN CONTINUES WITH FAST MOVING HIGH BASED CELLS THIS MORNING. JET EXTENDING FROM THE SOUTHERN SIERRA TO NORTHEAST NEVADA WILL ALLOW A COUPLE WAVES TO PASS OVER MONO-MINERAL-CHURCHILL AND PERSHING COUNTIES. THIS WILL BE THE BEST LOCATION FOR DRY STRIKES THROUGH THIS MORNING AND POSSIBILITY INTO THIS AFTERNOON...SO RED FLAG LOOKS GOOD FOR THOSE LOCATIONS. FOR AREAS NORTH AND WEST OF BRIDGEPORT TO LOVELOCK MINIMAL TO NO LIGHTNING HAS OCCURRED SO FAR EARLY THIS MORNING...BUT APPROACHING TROUGH STARTING TO TAKE ON A NEGATIVE TILT WILL LEAVE RED FLAG IN PLACE. SECOND CONCERN IS THE INCREASED CELL MOTION THROUGH THIS EVENING AS THE TROUGH PUSHES INTO CALIFORNIA. THIS WILL LIMIT RAINFALL AMOUNTS...EXCEPT AREAS WHERE TRAINING STORMS OCCUR. STORM CORES WILL ALSO BE LARGER TODAY DUE TO THE HIGHER MOISTURE CONTENT AND ENHANCED LIFT FROM THE TROUGH AND JET...SO THINKING IS LESS LIGHTNING WILL OCCUR OUTSIDE THE CORES. MODERATE TO STRONG OUTFLOWS UP TO 50 MPH LIKELY TO RETURN THIS AFTERNOON WHICH IS A CONCERN FOR EXISTING FIRES. PATTERN STARTS TO DRY OUT IN THE SIERRA FOR TUESDAY WITH INCREASING SOUTHWEST FLOW. STORMS SHOULD REMAIN EAST OF HIGHWAY 395...AND WITH LESS COVERAGE THAN YESTERDAY AND TODAY. GUSTY LATE AFTERNOON WINDS RETURN TO THE EASTERN SIERRA SLOPES AND THE SIERRA FRONT TUESDAY THROUGH THE END OF THE WEEK WITH PEAK GUSTS APPROACHING 30 MPH. BRONG AVIATION... SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT THE AREA ALONG AND EAST OF A LINE FROM KMMH-KLOL. THIS IS THE AREA THAT WILL REMAIN OVER THE JET AXIS TODAY...AS UPPER WAVES PASS QUICKLY THROUGH NEVADA TODAY. FOR POINTS NORTH INCLUDING RENO AND TAHOE TERMINALS...SHOWERS AND THUNDERSTORMS WILL REDEVELOP AROUND 18Z AND CONTINUE THROUGH 06Z TUESDAY. MAIN IMPACTS ARE STRONG TO SEVERE DOWNBURST/OUTFLOW WINDS UP TO 50KTS...HAIL AND MODERATE TO HEAVY RAIN. VISIBILITY REDUCTIONS TO MVFR ARE POSSIBLE DUE TO OUTFLOWS GENERATING BLOWING DUST ACROSS WESTERN NEVADA AND HEAVY RAIN IN THE SIERRA. BRONG && .REV WATCHES/WARNINGS/ADVISORIES... NV...RED FLAG WARNING UNTIL 10 AM PDT THIS MORNING NVZ453-459. CA...RED FLAG WARNING UNTIL 10 AM PDT THIS MORNING CAZ273. && HTTP://WEATHER.GOV/RENO
Hazardous weather outlook, Jul 26, 6:26 AM PDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 626 AM PDT MON JUL 26 2010 CAZ070>073-NVZ001>005-271400- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 626 AM PDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM NEAR THE CALIFORNIA COAST WILL CONTINUE TO CREATE A FAVORABLE SETUP TO PRODUCE THUNDERSTORMS AGAIN TODAY. SIMILAR TO YESTERDAYS ACTIVITY...DANGEROUS LIGHTNING AND GUSTY OUTFLOW WINDS OF 40-60 MPH CAN BE EXPECTED WITH THESE STORMS. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON INTO EARLY EVENING WITH HAIL ALSO BECOMING A THREAT. HEAVY RAINFALL CAN ALSO BE EXPECTED UNDER AND NEAR THE CORE OF THESE THUNDERSTORMS INTO THE AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10AM PDT FOR MONO AND MINERAL COUNTIES AND THE CENTRAL NEVADA BASIN AND RANGE. PLEASE REFER TO WWUS85 KREV RNORFWREV FOR FURTHER DETAILS ON THE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL REMAIN A THREAT THROUGH TUESDAY MAINLY EAST OF US 395. BY WEDNESDAY A MORE DRY AND STABLE AIRMASS WILL MOVE INTO THE REGION. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD WITH TYPICAL AFTERNOON AND EVENING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON. SPOTTERS ARE ASKED TO REMAIN ALERT AND REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE. MCGUIRE HTTP://WEATHER.GOV/RENO
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 5:54 PM PDT | Special Weather Statement | REV | Lassen | 51 min |
| Jul 25, 5:56 PM PDT | Flash Flood Warning | REV | Mono | 109 min |
| Jul 25, 5:59 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Plumas | 46 min |
| Jul 25, 6:53 PM PDT | Special Weather Statement | REV | Lassen | 37 min |
| Jul 25, 6:58 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 32 min |
| Jul 26, 11:56 AM PDT | Special Weather Statement | REV | Alpine | 34 min |
| Jul 26, 12:10 PM PDT | Severe Thunderstorm Warning | REV | Mono | 50 min |
| Jul 26, 12:33 PM PDT | Special Weather Statement | REV | Alpine | 42 min |
| Jul 26, 12:54 PM PDT | Special Weather Statement | REV | Sierra | 36 min |
| Jul 26, 1:08 PM PDT | Severe Thunderstorm Warning | REV | Alpine | 52 min |
| Jul 26, 1:22 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Sierra | 38 min |
| Jul 26, 1:53 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 52 min |
| Jul 26, 2:47 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Plumas, Sierra | 43 min |
| Jul 26, 2:53 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 37 min |
| Jul 26, 3:12 PM PDT | Flash Flood Warning | REV | Lassen | 3 hr |
| Jul 26, 3:30 PM PDT | Special Weather Statement | REV | Sierra | 45 min |
| Jul 26, 4:11 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 34 min |
| Jul 25, 5:05 PM PDT | Special Weather Statement | REV | 55 min | |
| Jul 25, 5:35 PM PDT | Special Weather Statement | REV | Storey | 40 min |
| Jul 25, 7:49 PM PDT | Special Weather Statement | REV | Washoe | 41 min |
| Jul 26, 1:20 PM PDT | Severe Thunderstorm Warning | REV | Lyon, Mineral | 20 min |
| Jul 26, 2:09 PM PDT | Special Weather Statement | REV | Storey | 36 min |
| Jul 26, 2:31 PM PDT | Special Weather Statement | REV | 44 min | |
| Jul 26, 2:33 PM PDT | Severe Thunderstorm Warning | REV | Washoe | 42 min |
| Jul 26, 2:36 PM PDT | Special Weather Statement | REV | 39 min | |
| Jul 26, 3:21 PM PDT | Special Weather Statement | REV | Storey | 39 min |
| Jul 26, 3:50 PM PDT | Special Weather Statement | REV | Churchill | 55 min |
| Jul 26, 4:07 PM PDT | Special Weather Statement | REV | Pershing | 83 min |
| Jul 26, 4:57 PM PDT | Special Weather Statement | REV | 33 min |
Nearby
Red Flag Warnings in California, 2010Red Flag Warnings in Nevada, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.